Feedback on Ortho Tri-Cyclen, page 40
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Never again
I am 24 years old and just started taking OTC because of my (now ex) boyfriend. I was worried that I would gain weight, but the opposite happened. I am SO DEPRESSED that instead I cannot eat anything. I have lost weight, lost my boyfriend, and I broke out with bad acne. I never again want to take hormones.
Subj: Acne help and hair loss
I was put on ortho try-cyclen for my acne 5 years ago. I had very irregular periods and horrible acne. It helped with both and I have been on it even since. I just got a new doctor because I moved and she put me on ortho tri-cyclen LO…My acne is as bad as it was 5 years ago and I am experiencing great hair loss. I’ve only been on LO for about 1 month. Should I switch back? I can’t take my face being SO broken out and what’s up with my hair?
AskDocWeb: Your doctor will likely tell you to wait 3 months for your body to become accustomed to the new birth control, but many women have reported the same symptoms that you are presently having. You can talk to your doctor about changing you back but take note, your insurance company may not cover your Ortho Tri-cyclen because there is a generic form of it available.
I used to take lovral for years. I did just fine with this contraceptive. Last year my doctor switched me to ortho tri cycln because of insurance purposes. Ever since I have been taking this pill I have had increased blood pressure. Could it be the ortho try cyclyn?
AskDocWeb: Yes, it could affect your blood pressure. You could keep track of your blood pressure for a couple of weeks and take the results to your doctor’s office for a consultation.
Subj: Starting a family
I have been taking Othro Tri Cyclen lo for two years my husband and I decided that we want to start a family it’s been almost 9 months since I’ve been off, what is the problem?
AskDocWeb: It may take even longer, so you will need to be patient. Either that or change your focus from making a baby to improving your sex life. Give it three more months and if there are no results, then see your doctor to find out if there are any other problems.
Subj: Abdominal and leg pain
Hi, I’ve been on Ortho Tri-cyclen Lo for about 2 months now. So far I’ve experienced mood changes, I find that I am extremely sensitive at times and can easily get upset at other times. In addition to this, I’ve recently been experiencing pain in my lower abdomen and in my upper left leg. Sometimes this pain gets so bad that it hurts to stand. On some websites I have read that these symptoms may occur and may disappear after a few months. I want to know if I should be concerned and should stop taking these birth control pills.
AskDocWeb: Your doctor will advise you to wait one more month to see if these symptoms do go away. If they don’t, he will change your birth control pills.
Subj: Weight gain and acne?
I was recently prescribed ortho tricylen lo by my gynecologists. He told me it would help the severity in cramps and bleeding during my period. However, I have really clear skin and I am hearing horror stories about women getting bad acne while taking ortho tricylen lo. Plus, I exercise and eat right to stay thin. I REALLY don’t want to gain weight. Plus, I take a regimen of vitamins from B-complex, Vitamin A, C, E to Calcium and I am also a hypoglycemic. Could this interfere with ortho lo? Will beginning to take ortho lo cause weight gain and make my normally clear skin break out?
AskDocWeb: There is no known relationship between your birth control pills and hypoglycemia. If you are changing over from regular Ortho Tri-cyclen then you may have some acne problems. Other women have reported their acne didn’t improve with ortho-lo and there is some weight gain but not a lot to be concerned about.
Subj: Irregular periods
I started taking ortho about 5 months ago. My first one month was spotty. Second month fine. The third I took a few pills later in the night then I usually do and I had my period for two weeks. Then it came on the Thursday after it was supposed to, not Monday or Tuesday. Now it came a week early again. Is it normal for it to adjust to how it was told to me that it should come: Monday or Tuesday when taking the green pills and then come very strange? Will it regulate? Should I give it more time or see my doctor?
AskDocWeb: Many things can cause your period to be irregular including the flu, a cold or just plan stress. Things should return to normal within the next month, but remember to take the pill at the same time every day. If you continue to have your periods lasting two weeks, see your physician.
Subj: Skin improvement
I have been taking Ortho Tri-cyclen for three months now, and I haven’t experienced anything bad (i.e. weight loss, weight gain, acne problems, moodiness, decrease in sex drive, etc.) in fact, it has increased my sex drive. I’m hoping that my skin will get better by the 4th month, I heard it sometimes takes 3 months for the skin benefits. Has anyone had this experience–skin improvement?
AskDocWeb: Several women have reported less acne problems with ortho-tricyclen within six months, and a much better complexion.
Subj: Ortho low
I have been taking ortho low for two months now. After the first month I finished on Saturday and got my period on Wednesday. This month I just finished (should have been Saturday) but I took it Sunday morning because I was away on vacation and I screwed up my last few pill times. So I’m wondering when should I expect my period, and because of the time difference where I was and me taking it, my last 3 pills the next morn instead of the night before am I at risk of becoming pregnant? Also I gained 10 pounds recently, could that be from the pill?
AskDocWeb: Since you have only been on them for two months, your period hasn’t become regular yet. And because you took three days of pills off schedule, that can change the day your mensis begins. Any time you do that you increase the chance of becoming pregnant. The possibility is still very low but not as low as it was. The weight gain is common with birth control pills.
Hi, I have been on Ortho tri-cylen for about 4 months now. I was on Depo before that for over a year. The last two months after I start back on my white pills from having my period. I have bruising all over my legs. Not little ones either. More like someone has beat me up. I have had blood tests done and the doctors don’t know why. Do you have any comments on this? Please help. Thank you!
AskDocWeb: The bruising could be a result of the birth control pills. You could go off the pills to see if the bruising stops. Other possible causes would be medications such as corticosteroids (cortisone-like drugs), diuretics (drugs that flush water from the body) and anti-inflammatory drugs. Even Aspirin can make you more prone to bruising. Bruising can also be a sign of a problem with your immune system or a clotting disorder.
Subj: No period yet
I have been on Orthro Tri Cyclen for a month now, and I am almost through with the inactive pills. I have not had my period yet. Is that normal?
AskDocWeb: Yes it is, so just be patient, it takes 3 months for your body to become accustomed to the new birth control.
Subj: Trying to get pregnant
I’m trying to get pregnant but I can’t. I have taken tri- sprintec for about 8-9 months and was wondering will it take me a long time to have a baby and I want to know how long does it take to get it out of your system?
AskDocWeb: It is possible to become pregnant within the first month. Just continue with what you are doing and it will come.
Subj: Cramps, spotting, and pelvic pain
I’ve been on Ortho-Lo for the past week, the first few days were fine, but now I have cramps, some spotting, and just lower pelvic pains. Is this normal? I know the spotting is, but should I have any pain?
AskDocWeb: It depends on how you rate your pelvic pain. If it’s an 8 or more, see your physician. If it’s minor, they should diminish over time. It takes 3 months for your body to become accustomed to them.
Subj: Symptoms of the pill
I had been taking Ortho Tri-Cyclen for a couple years, but since I am still young my doctor suggested that I start taking Ortho Tri-Cyclen Lo. When I was on regular Ortho I had increased sex-drive, increased breast size, weight gain, and reduction of pimples basically all things that I liked about the pill, except I became a little moody at times.
Now that I’ve been on Lo for about a year I’ve noticed so many things I don’t like about myself, for some reason I developed acne, I’m 19 and have never had it before, NO Sex drive at all and when I do have sex I get dry really fast, and weight loss, not something I like because I was 120, now I’m 100. Also I cry for no reason and get really anxious and nervous. I talked to my GYN but she said that it had nothing to do with my pill, but I’m skeptical after seeing these responses. Are these all symptoms of the pill I’m on and should I switch back?
AskDocWeb: It sounds like your GYN is relying solely on drug company reps for information on this pill. We’ve heard much the same from many women who are on Ortho Tri-cyclen Lo. Read more feedback
Report – 36 – 37 – 38 – 39 – Page 40 – 41 – 42 – 43 – 44 – Last Page 180